By the same authors

Multilinear cryptography using nilpotent groups

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Author(s)

Department/unit(s)

Publication details

Title of host publicationElementary Theory of Groups and Group Rings, and Related Topics
DateAccepted/In press - 31 Jan 2020
DatePublished (current) - 26 Feb 2020
Pages127-134
Publisherde Gruyter
EditorsPaul Baginski, Benjamin Fine, Anja Moldenhauer, Gerhard Rosenberger, Shpilrain Vladimir
Original languageEnglish
ISBN (Electronic)978-3-11-063838-7

Publication series

NameDe Gruyter Proceedings in Mathematics

Abstract

In this paper, we develop a novel idea of multilinear cryptosystem using
nilpotent group identities.

Bibliographical note

© 2020 Walter de Gruyter GmbH, Berlin/Munich/Boston. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations